# SDR UPS02438859

- Difficulty date: July 20, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LT INBOARD MID FLAP IS CRACKED IN TWO PLACES.  REPAIRED DAMAGED AREAS OF MID FLAP T/E WEDGE IAW EO  B747-5750-17190A.  ACCOMPLISH PERM REPAIR OF PART REPLACEMENT NO LATER THAN C-CHECK.
